MathSciNet Relay Station
MathSciNet bibliographic data
MR2511628 (2010f:35042) 35H20 (35R03 43A80)
Chanillo, Sagun; Van Schaftingen, Jean Subelliptic Bourgain-Brezis estimates on groups. Math. Res. Lett. 16 (2009), no. 3, 487–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement